Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS Birmingham, AL

March 10, 2010Autauga County, Dallas County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 10, 2010, 2:13 PM CST for Autauga County, Dallas County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2010, 2:13 PM CST (20:13 UTC)
Expired
Mar 10, 2010, 2:45 PM CST
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Dallas County, AL

The radar

The Birmingham radar (KBMX), 81 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 1:05 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WUUS54 KBMX 102013
SVRBMX
ALC001-047-102045-
/O.NEW.KBMX.SV.W.0009.100310T2013Z-100310T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
213 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUTAUGA COUNTY IN CENTRAL ALABAMA...
  EAST CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 245 PM CST

* AT 210 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR GARDNER ISLAND

..AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MULBERRY BY 220 PM CST...
  7 MILES NORTHWEST OF AUTAUGAVILLE BY 230 PM CST...
  VIDA JUNCTION BY 240 PM CST...
  6 MILES NORTHWEST OF BOOTH AND 7 MILES SOUTHEAST OF BILLINGSLEY BY
  245 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING
FOR SOUTHWESTERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3243 8693 3271 8668 3271 8665 3248 8642
      3241 8663 3241 8665 3240 8666 3238 8672
      3241 8672 3240 8674 3240 8678 3237 8679
      3236 8678 3234 8685
TIME...MOT...LOC 2013Z 228DEG 27KT 3242 8684

$$
3 follow-up statements
680 
WWUS54 KBMX 102027
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 PM CST WED MAR 10 2010

ALC047-102037-
/O.CAN.KBMX.SV.W.0009.000000T0000Z-100310T2045Z/
DALLAS AL-
227 PM CST WED MAR 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DALLAS COUNTY IS
CANCELLED...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3241 8680 3247 8686 3270 8664 3257 8651
TIME...MOT...LOC 2027Z 228DEG 27KT 3249 8675

$$

ALC001-102045-
/O.CON.KBMX.SV.W.0009.000000T0000Z-100310T2045Z/
AUTAUGA AL-
227 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR AUTAUGA COUNTY...

AT 224 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR MULBERRY...OR 13 MILES EAST OF VALLEY GRANDE...MOVING
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VIDA JUNCTION BY 240 PM CST...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3241 8680 3247 8686 3270 8664 3257 8651
TIME...MOT...LOC 2027Z 228DEG 27KT 3249 8675

$$

61
746 
WWUS54 KBMX 102038
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
238 PM CST WED MAR 10 2010

ALC001-102045-
/O.CON.KBMX.SV.W.0009.000000T0000Z-100310T2045Z/
AUTAUGA AL-
238 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR AUTAUGA COUNTY...

AT 236 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR VIDA JUNCTION...OR 15 MILES WEST OF PRATTVILLE...MOVING
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3244 8675 3252 8681 3270 8664 3257 8651
TIME...MOT...LOC 2038Z 228DEG 27KT 3254 8668

$$

61
191 
WWUS54 KBMX 102045 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
245 PM CST WED MAR 10 2010

ALC001-102055-
/O.EXP.KBMX.SV.W.0009.000000T0000Z-100310T2045Z/
AUTAUGA AL-
245 PM CST WED MAR 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR AUTAUGA COUNTY HAS EXPIRED...

THE WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3244 8675 3252 8681 3270 8664 3257 8651
TIME...MOT...LOC 2038Z 228DEG 27KT 3254 8668

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 5:30 AM CST, 8 hours 43 minutes earlier.

Area forecast discussion, Mar 10, 5:30 AM CST, 8 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CST WED MAR 10 2010

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...TODAY THROUGH THURSDAY.

AS OF THIS WRITING...BAND OF STRONG CONVECTION WAS LOCATED RIGHT
ACROSS THE HEART OF THE FORECAST AREA. A STRONG SOUTHERLY LOW LEVEL
JET AND MID LEVEL TROUGH AXIS WERE PROVIDING PLENTY OF VERTICAL
MOTION AND MOISTURE CONVERGENCE OVER THE AREA. EXPECT THIS AREA TO
TRANSITION VERY SLOWLY NORTHWARD AND EASTWARD WITH TIME...BUT
TRAINING CELLS WILL OCCUR WELL AFTER SUNRISE....WITH LESSER
ORGANIZATION NOTED LATER. SEVERAL LOCATIONS HAVE RECEIVED 1-2
INCHES OF RAIN OVERNIGHT WITH ISOLATED AMOUNTS OVER 3 INCHES OR
MORE. NOT ALL AREAS WILL EXPERIENCE THE HEAVY RAIN TODAY... BUT
WITH MORE RAIN EXPECTED LATER THIS AFTERNOON AND TONIGHT...WILL
ISSUE A FLASH FLOOD WATCH THROUGH TONIGHT TO AVOID ANY CONFUSION
TO THE AREAS AND TIMING OF RAIN.

A STRONG UPPER LEVEL STRAIGHT JET STREAM IS POSITIONED ALONG THE
NORTHERN GULF OF MEXICO. THIS JET WILL PUT CENTRAL ALABAMA UNDER
DIFFLUENT FLOW THROUGH THURSDAY. AS THE FIRST UPPER SYSTEM EXITS
THE AREA THIS MORNING...ANOTHER MORE POTENT MID LEVEL TROUGH SWINGS
ACROSS THE REGION THIS EVENING. SEVERAL THINGS COME INTO PLAY
BESIDES THIS TROUGH AND ADD TO THE POTENTIAL FOR STRONG STORMS AND
HEAVY RAIN. A SURFACE WARM FRONT WILL INCH TO THE AREA TODAY WITH
SURFACE DEW POINTS RISING INTO THE 60S SOUTHWEST AND THE LOW LEVEL
JET KICKS BACK UP THIS EVENING. UNSTABLE SURFACE CONDITIONS
DEVELOP NEAR AND SOUTH OF THE SURFACE WARM FRONT WITH SOME
SUPERCELLULAR STRUCTURE POSSIBLE. THEREFORE...WILL MENTION A
CHANCE OF SEVERE THUNDERSTORMS WEST OF A LINE FROM MONTGOMERY TO
TUSCALOOSA TO HALEYVILLE. THESE STRONGER STORMS MAY BE ISOLATED
EARLY THIS AFTERNOON AND INCREASE IN COVERAGE LATE THIS AFTERNOON
AND INTO THIS EVENING. THERE WILL BE A SMALL CHANCE OF DAMAGING
WINDS... HAIL...AND ISOLATED TORNADOES. ELSEWHERE...STRONG STORMS
ARE POSSIBLE BUT SHOULD GENERALLY REMAIN BELOW SEVERE LIMITS.
HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT AREA WIDE
WHERE ANOTHER 2 INCHES OR MORE WILL BE POSSIBLE IN A SHORT PERIOD
OF TIME.

.LONG TERM...FRIDAY THROUGH TUESDAY.

LARGE PIN-WHEELING UPPER LOW WILL HAVE AN EFFECT ON CENTRAL ALABAMA
WEATHER AT LEAST THROUGH THE WEEKEND. GFS/ECMWF HAVE ANOTHER SPOKE
ROTATING THROUGH THE FLOW ON FRIDAY AND HAVE ADDED 40-60 POPS. TRUE
COLD FRONT PUSHES ACROSS THE AREA FRIDAY WITH A RETURN TO MORE
SEASONAL TEMPERATURE READINGS THEREAFTER. WILL HAVE TO MONITOR
HOW CLOSE THE UPPER GETS TO NORTHERN ALABAMA AS THERE COULD BE A
SMALL CHANCE OF SHOWERS EVEN BEYOND SUNDAY.

&&

.AVIATION...12Z TAF DISCUSSION.
AVIATION WILL BE TREACHEROUS TODAY AND TONIGHT AS NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF CENTRAL ALABAMA.
THE STRONGEST STORMS ARE EXPECTED TO OCCUR BETWEEN 2300 AND 04Z AND
COULD BE CAPABLE OF PRODUCING GUSTY WIND IN EXCESS OF 55
MPH...HAIL...BLINDING RAINFALL...AND POSSIBLY TORNADOES.

THE TCL ASOS IS HAVING COMMUNICATION PROBLEMS.  WROTE A RATHER
PESSIMISTIC TAF AND ADDED AMD NOT SKED UNTIL THE PROBLEM CAN BE
FIXED.

12/SIRMON

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

75/75/27
Hazardous weather outlook, Mar 10, 12:18 PM CST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 PM CST WED MAR 10 2010

ALZ011>015-017>050-111300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1218 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN WILL REMAIN POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH
TONIGHT.  PLEASE REFER TO ONGOING FLASH FLOOD WATCH AND WARNING
STATEMENTS FOR ADDITIONAL DETAILS.

ISOLATED STRONG THUNDERSTORMS...WHICH MAY PRODUCE SMALL HAIL...ARE
ALSO POSSIBLE AREA WIDE THROUGH TONIGHT.

THERE IS A SLIGHTLY ENHANCED THREAT OF SEVERE THUNDERSTORMS
IN WESTERN ALABAMA...GENERALLY WEST OF A LINE FROM JASPER...
TO CENTREVILLE...TO SELMA.  AT THIS TIME...IT APPEARS THE TIME OF
GREATEST THREAT WILL BE BETWEEN 3 PM AND MIDNIGHT...AS THUNDERSTORMS
DEVELOP IN MISSISSIPPI AND MOVE EASTWARD INTO ALABAMA.  THESE STORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY A TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND TONIGHT.

61

In the hours before

Local storm report, Mar 10, 8:26 AM CST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
826 AM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      3 SE WILSONVILLE        33.21N 86.44W
03/10/2010                   TALLADEGA          AL   LAW ENFORCEMENT

            6 INCHES OF FLOWING WATER ACROSS PORTIONS OF MCGOWANS
            FERRY ROAD.

&&

REM
Special weather statement, Mar 10, 11:26 AM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CST WED MAR 10 2010

ALZ011>013-101800-
FAYETTE-LAMAR-MARION-
1126 AM CST WED MAR 10 2010

...SIGNIFICANT WEATHER ALERT FOR FAYETTE...LAMAR AND MARION COUNTIES
UNTIL NOON CST...

AT 1124 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR VERNON...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LAMAR COUNTY AIRPORT.
  BLOOMING GROVE.
  BEAVERTON.
  GU-WIN.
  TUCKER.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 10, 1:37 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CST WED MAR 10 2010

ALZ014-102000-
WINSTON-
137 PM CST WED MAR 10 2010

...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 200 PM CST...

AT 132 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR WINSTON FREE STATE BARN...OR 7 MILES NORTHEAST OF
LYNN...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WINSTON FREE STATE BARN.
  ROCK CREEK.
  MORELAND.
  GRAYSON.
  BRUSHY LAKE.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

61
Local storm report, Mar 10, 1:47 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
147 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     FLOOD            SHELBY                  33.11N 86.58W
03/10/2010                   SHELBY             AL   DEPT OF HIGHWAYS

            HWY 42 FLOODED AND CLOSED FROM CR37 TO CR 47. CR 47
            FLOODED AND CLOSED BETWEEN CR 46 AND HWY 145.

&&
Local storm report, Mar 10, 2:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
203 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     FLOOD            COLUMBIANA              33.18N 86.60W
03/10/2010                   SHELBY             AL   COUNTY OFFICIAL

            PORTIONS OF COUNTY ROAD 77 NEAR COUNTY ROAD 28 ARE CLOSED

1225 PM     FLOOD            SYLACAUGA               33.18N 86.26W
03/10/2010                   TALLADEGA          AL   EMERGENCY MNGR

            NUMEROUS FLOOD REPORTS ON AREA ROADWAYS IN AND AROUND
            SYLACAUGA

0100 PM     FLOOD            SYLACAUGA               33.18N 86.26W
03/10/2010                   TALLADEGA          AL   LAW ENFORCEMENT

            CREEK OVERFLOWING ALONG CHILDERSBURG FAYETTEVILLE HWY AND
            APPROACHING RESIDENCES

0145 PM     FLOOD            FAYETTEVILLE            33.15N 86.41W
03/10/2010                   TALLADEGA          AL   EMERGENCY MNGR

            FLOODING ALONG MCGOWENS FERRY ROAD CAUSING DAMAGE TO ROAD
            SURFACE

&&

HB

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 2:24 AM CSTAreal Flood AdvisoryBMXBibb, Chilton, Clay, Coosa, Greene, Hale and 5 more6 hr
Mar 10, 2:28 AM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Lamar, Pickens, St. Clair, Tuscaloosa and 1 more6 hr
Mar 10, 4:06 AM CSTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Mar 10, 4:30 AM CSTFlash Flood WarningBMXShelby2 hr
Mar 10, 4:51 AM CSTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph, Talladega3 hr
Mar 10, 6:30 AM CSTFlash Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega4 hr
Mar 10, 7:57 AM CSTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Randolph, Tallapoosa3 hr
Mar 10, 8:31 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry60 hr
Mar 10, 8:45 AM CSTRiver Flood WarningBMXSumter5 hr
Mar 10, 8:58 AM CSTAreal Flood WarningBMXBibb, Fayette, Greene, Hale, Jefferson, Lamar and 4 more4 hr
Mar 10, 10:19 AM CSTAreal Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega3 hr
Mar 10, 10:36 AM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Cherokee, Cleburne, Etowah, St. Clair and 1 more3 hr
Mar 10, 12:43 PM CSTAreal Flood WarningBMXFayette, Jefferson, Lamar, Pickens, Tuscaloosa, Walker3 hr
Mar 10, 1:11 PM CSTAreal Flood WarningBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 8 more3 hr
Mar 10, 1:37 PM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby36 hr
Mar 10, 1:37 PM CSTRiver Flood WarningBMXDallas, Perry5 days
Mar 10, 1:40 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes35 min
Mar 10, 1:50 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry25 min
Mar 10, 2:21 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes24 min
Mar 10, 2:52 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery23 min
Mar 10, 3:14 PM CSTSevere Thunderstorm WarningBMXLowndes31 min
Mar 10, 3:16 PM CSTSevere Thunderstorm WarningBMXAutauga, Elmore, Montgomery29 min
Mar 10, 3:43 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery47 min
Mar 10, 3:52 PM CSTTornado WarningBMXClay, Talladega23 min
Mar 10, 4:13 PM CSTAreal Flood WarningBMXCalhoun, Chambers, Clay, Cleburne, Coosa, Randolph and 3 more4 hr
Mar 10, 4:31 PM CSTSevere Thunderstorm WarningBMXMontgomery29 min
Mar 10, 4:34 PM CSTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa26 min
Mar 10, 4:41 PM CSTAreal Flood WarningBMXShelby3 hr
Mar 10, 4:59 PM CSTSevere Thunderstorm WarningBMXChambers, Lee46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.